# SDR GUUA9353212080801

- Difficulty date: December 8, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N81535
- Make and model: Beech 1900D
- Aircraft serial: UE147
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 9290 - DUJ/FKL - DURING APPROACH SELECTED LANDING GEAR DOWN, NO GEAR INDICATION.  RETURNED TO DUJ, MANUALLY PUMPED LANDING GEAR DOWN GOT TWO GREEN MAIN GEAR LOCKED ANNUNCIATOR.  NO NOSE GEAR ILLUMINATED ON LANDING, SHUT DOWN AND FEATHERED BOTH ENGINES.  CORRECTIVE ACTION: OPEN
